MathSciNet Relay Station
MathSciNet bibliographic data
MR2301246 13D02 (13F55)
Hà, Huy Tài; Van Tuyl, Adam Splittable ideals and the resolutions of monomial ideals. J. Algebra 309 (2007), no. 1, 405–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement